# SDR ASAA0954565

- Difficulty date: February 26, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 5,331 hours, 1,535 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156182
- Part serial: 1072
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,186 hours, 13,342 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MOMENTARY MASTER CAUTION UPON PWR APPLICATION ON T/O ABORTED AT 10KTS.  CHECKED WINDOW HEAT & PITOT PROBE HEAT REF MM 30 31 00 & 30 41 00.  PSE SHOWS NO FAULTS & FLIGHT RECORDER OPS NORMAL 76352.  GRD VERIFICATION CONFIRMED NR 2 ENG.  ANTI ICE FAULT14061.  REMOVED AND REPLACED TAI VALVE, OPS CHECK FAILED.  INSTALLED NEW TAI VALVE REF MM 30 21 11 400 801, OPS CHECK LEAK CHECK GOOD.
